# SDR DALA2023041102808

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2712866) DURING INSPECTION FOUND AFT CARGO FLOOR SUPPORT RAIL HAS DENT AT STA787,LBL3. PERFORMED REPAIR AT AFT CARGO FLOOR SUPPORT RAIL FROM STA 787 TO STA 798, LBL 3 PER B737 SRM 53-00-53-2R-4.
